# SDR AALA2009042500823

- Difficulty date: April 25, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 27,384 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHT SHROUD DAMAGED.  REPLACED SHROUD FOR SEAT MOUNTED EMERGENCY LIGHT.
